# SDR AALA972009

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 17B INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 17B.  SYTEM GROND CHECKED NORMAL OPERATION.  (M)
